Show simple item record

dc.creatorDiagana, Toka
dc.creatorMohamed, Ahmed
dc.date2011-10-01
dc.date.accessioned2019-04-17T15:45:27Z
dc.date.available2019-04-17T15:45:27Z
dc.identifierhttp://revistas.ufro.cl/ojs/index.php/cubo/article/view/1365
dc.identifier.urihttp://revistaschilenas.uchile.cl/handle/2250/45068
dc.descriptionIn this paper we study and obtain the existence of pseudo-almost automorphic solutions to some classes of second-order abstract differential equations on a Hilbert space. To illustrate our abstract results, we discuss the existence of pseudo almost automorphic solutions to the N-dimensional Sine-Gordon boundary value problem.en-US
dc.formatapplication/pdf
dc.languageeng
dc.publisherUniversidad de La Frontera. Temuco, Chile.en-US
dc.relationhttp://revistas.ufro.cl/ojs/index.php/cubo/article/view/1365/1219
dc.sourceCUBO, A Mathematical Journal; Vol. 13 Núm. 3 (2011): CUBO, A Mathematical Journal; 117–139es-ES
dc.sourceCUBO, A Mathematical Journal; Vol 13 No 3 (2011): CUBO, A Mathematical Journal; 117–139en-US
dc.source0719-0646
dc.source0716-7776
dc.titlePseudo-Almost Automorphic Solutions to Some Second-Order Differential Equationsen-US
dc.typeinfo:eu-repo/semantics/article
dc.typeinfo:eu-repo/semantics/publishedVersion


This item appears in the following Collection(s)

Show simple item record